Show simple item record

dc.contributor.authorDix, Julio G. ( )
dc.date.accessioned2021-08-23T19:01:17Z
dc.date.available2021-08-23T19:01:17Z
dc.date.issued2021-04-24
dc.identifier.citationDix, J. G. (2021). Improved oscillation criteria for first-order delay differential equations with variable delay. Electronic Journal of Differential Equations, 2021(32), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14429
dc.description.abstractThis article concerns the oscillation of solutions to the delay differential equation x′(t) + p(t)x(τ(t)) = 0. Conditions for oscillation have been stated as lower bounds for the limit superior and limit inferior of ∫tτp. In this article we match the bound for the best case in [7], without using one of their hypotheses. Then assuming that hypothesis, we obtain a bound lower than the one in [12]. Then we apply our results to an equation with several delays. We employ iterated estimates of the solution.
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectOscillation of solutionsen_US
dc.subjectFirst-order delay differential equationen_US
dc.subjectEventually positive solutionen_US
dc.titleImproved oscillation criteria for first-order delay differential equations with variable delayen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record